MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS® CLEANERS; INTERDENTAL BRUSH
Model Number 3612RQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint not confirmed.
 
Event or Problem Description
Consumer complained that the go between cleaners are made very flimsy now.She's used tight and moderate for years and has always been able to use them for over a week and now they don't last more than 1 day.The bristles fell out and the wire broke.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS® CLEANERS
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60061
8477944331
MDR Report Key22590612
Report Number1413787-2025-00211
Device Sequence Number15725243
Product Code EFW
UDI-Device Identifier00070942002462
UDI-Public00070942002462
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3612RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/24/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown